Hi, Gin! Since stopping bupropion carries the risk of seizures, withdrawal symptoms, and rebound depression/anxiety the safest way to withdraw is to ask your doctor for a decreasing dose schedule that usually tapers you down over a period of a couple of weeks.
Best regards and good luck! Wildcat
Ginmil.My friend Wildcat is on with this as always, They have several ways of doing it and make sure you double check with the doctor that they have the right dose and you may be changed to the non timed release so you can go down slower. But please make sure if this has been helping you to talk it over well with the doctor many times we need these long-term, And when we try to go back on them they don't work as well. HAVE A GREAT WEEKEND AND HOPE ALL GOES WELL FOR YOU cHUCK1957
- Bupropion Information for Consumers
- Bupropion Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Dec 2009 • 3 answers
Posted 23 Mar 2010 • 1 answer
Posted 28 Jan 2011 • 2 answers
Posted 17 Apr 2016 • 3 answers
Posted 1 Feb 2017 • 3 answers